# SDR DXTA200601767

- Difficulty date: November 29, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N998QS
- Make and model: Cessna 750
- Aircraft serial: 7500198
- Aircraft time: 4,625 hours, 2,736 cycles
- Engine: Allsn AE3007C
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315381
- Part serial: 02800359
- Condition: Vibrates
- Location: Nlg
- Part time: 496 hours, 307 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

SEVERE NOSEWHEEL VIBRATION ON TAKEOFF ROLL FOLLOWED BY ABORT BELOW 80KTS. NO VISIBLE  DEFECTS OR DAMAGE TO NOSE GEAR.INSPECTED A/C. REPLACED BOTH NOSE WHEEL ASSYS ALL WORK IAW MM 32-41-01.
